Items for Mathematics in 2010

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | D | G | H | J | K | M | P | R | S | T
Number of items: 50.

A

Al-Seraji, Najm Abdulzahra Makhrib (2010) The geometry of the plan of order seventeen and its application to error-correcting codes. Doctoral thesis (DPhil), University of Sussex.

B

Blyuss, Konstantin B and Kyrychko, Yuliya N (2010) Stability and Bifurcations in an Epidemic Model with Varying Immunity Period. Bulletin of Mathematical Biology, 72 (2). pp. 490-505. ISSN 0092-8240

Burman, Erik (2010) Consistent SUPG-method for transient transport problems: Stability and convergence. Computer Methods in Applied Mechanics and Engineering, 199 (17). pp. 1114-1123. ISSN 0045-7825

Burman, Erik (2010) Ghost penalty. Comptes Rendus Mathématique, 348 (21). pp. 1217-1220. ISSN 1631-073X

Burman, Erik, Ern, Alexandre and Fernández, Miguel A (2010) Explicit Runge-Kutta schemes and finite elements with symmetric stabilization for first-order linear PDE systems. SIAM Journal on Numerical Analysis, 48 (6). pp. 2019-2042. ISSN 0036-1429

Burman, Erik and Hansbo, Peter (2010) Fictitious domain finite element methods using cut elements: I. A stabilized Lagrange multiplier method. Computer Methods in Applied Mechanics and Engineering, 199 (41). pp. 2680-2686. ISSN 0045-7825

Burman, Erik and Hansbo, Peter (2010) Interior-penalty-stabilized Lagrange multiplier methods for the finite-element solution of elliptic interface problems. IMA Journal of Numerical Analysis, 30 (3). pp. 870-885. ISSN 0272-4979

Burman, Erik, Quarteroni, Alfio and Stamm, Benjamin (2010) Interior Penalty Continuous and Discontinuous Finite Element Approximations of Hyperbolic Equations. In: International Conference on Recent Developments of Numerical Schemes for Flow Problems, Fukuoka, JAPAN, JUN 27-29, 2007.

Burman, Erik and Stamm, Benjamin (2010) Bubble stabilized discontinuous Galerkin method for parabolic and elliptic problems. Numerische Mathematik, 116 (2). pp. 213-241. ISSN 0029-599X

Burman, Erik and Stamm, Benjamin (2010) Bubble stabilized discontinuous Galerkin method for stokes' problem. Mathematical Models and Methods in Applied Sciences, 20 (2). pp. 297-313. ISSN 02182025

D

Düring, Bertram (2010) Multi-species models in econo- and sociophysics. In: Basu, B, Chakrabarti, BK, Chakravarty, SR and Gangopadhyay, K (eds.) Econophysics & Economics of Games, Social Choices and Quantitative Techniques. Springer, Dordrecht, pp. 83-89. ISBN 9788847015005

Düring, Bertram and Fournié, Michel (2010) Compact finite difference scheme for option pricing in Heston's model. In: In: AIP Conference Proceedings 1281, Numerical Analysis and Applied Mathematics: International Conference of Numerical Analysis and Applied Mathematics 2010, T.E. Simos et al. (eds.), pp. 219-222, American Institute of Physics (AIP), Melville, NY, 2010., Rhodes, Greece.

Düring, Bertram and Matthes, Daniel (2010) A mathematical theory for wealth distribution. In: Naldi, G, Pareschi, L and Toscani, G (eds.) Mathematical modeling of collective behavior in socio-economic and life-sciences. Birkhäuser, pp. 81-113. ISBN 978-0-8176-4945-6

Düring, Bertram, Matthes, Daniel and Milišić, Josipa Pina (2010) A gradient flow scheme for nonlinear fourth order equations. Discrete and Continuous Dynamical Systems - Series B, 14 (3). pp. 935-959. ISSN 1531-3492

G

Ganeshan, Balaji, Abaleke, Sandra, Young, Rupert, Chatwin, Chris and Miles, Kenneth A. (2010) Texture analysis of non-small cell lung cancer on unenhanced computed tomography: initial evidence for a relationship with tumour glucose metabolism and stage. Cancer Imaging, 10 (1). pp. 137-143. ISSN 1470-7330

Ganeshan, Balaji, Miles, Kenneth A, Young, Rupert C D, Chatwin, Christopher R, Gurling, Hugh M D and Critchley, Hugo D (2010) Three-dimensional textural analysis of brain images reveals distributed grey-matter abnormalities in schizophrenia. European Radiology, 20 (4). pp. 941-948. ISSN 0938-7994

Garibaldi, Ubaldo and Scalas, Enrico (2010) Finitary probabilistic methods in econophysics. Cambridge University Press, Cambridge. ISBN 9780521515597

Georgiou, Nicos (2010) Soft edge results for longest increasing paths on the planar lattice. Electronic Communications in Probability, 15. pp. 1-13. ISSN 1083-589X

Georgiou, Nicos, Kumar, Rohini and Seppäläinen, Timo (2010) TASEP with discontinuous jump rates. ALEA : Latin American Journal of Probability and Mathematical Statistics, 7. pp. 293-318. ISSN 1980-0436

Germano, Guido, Politi, Mauro, Scalas, Enrico and Schilling, René L (2010) Ito and Stratonovich integrals on compound renewal processes: the normal/Poisson case. Communications in Nonlinear Science and Numerical Simulation, 15 (6). pp. 1583-1588. ISSN 1007-5704

Giesl, Peter, Ernst, Michael and Wagner, Heiko (2010) Einzugsbereiche eines menschlichen Armmodells: Eine Analyse basierend auf Lyapunovfunktionen. In: Ertelt, T (ed.) Beiträge zur Bewegungswissenschaft Band 1. Verlag Dr. Kovac, Hamburg, pp. 97-134. ISBN 9783830046509

Giesl, Peter and Hafstein, Sigurdur (2010) Existence of piecewise affine Lyapunov functions in two dimensions. Journal of Mathematical Analysis and Applications, 371 (1). pp. 233-248. ISSN 0022-247X

Giulietti, M, Hirschfeld, J W P, Korchmáros, G and Torres, F (2010) Families of curves covered by the Hermitian curve. Séminaires et congrès, 21. pp. 63-78. ISSN 1285-2783

Goldie, Charles M, Cornish, Rosie and Robinson, Carol L (2010) Applying coupon-collecting theory to computer-aided assessments. In: Probability and Mathematical Genetics: Papers in Honour of Sir John Kingman. Cambridge University Press, pp. 298-317. ISBN 978-0-521-14577-0

H

Harrison, Martin D (2010) Using game theory to model interspecific brood parasitism in bird populations. Doctoral thesis (DPhil), University of Sussex.

Hirschfeld, J (2010) Curves of genus 3. Rendiconti di Matematica, 30 (1). pp. 77-88. ISSN 0033-4427

J

Jensen, Max and Müller, Rüdiger (2010) Stable Crank–Nicolson discretisation for incompressible miscible displacement problems of low regularity. In: Kreiss, Gunilla, Lötstedt, Per, Målqvist, Axel and Neytcheva, Maya (eds.) Numerical mathematics and advanced applications 2009: proceedings of ENUMATH 2009, the 8th European Conference on Numerical Mathematics and Advanced Applications, Uppsala, July 2009. Springer, Heidelberg, pp. 469-477. ISBN 9783642117947

K

Kao, Rowland R and Kiss, Istvan Z (2010) Network concepts and epidemiological models. In: Stumpf, MPH, Wiuf, C, Stumpf, MPH and Wiuf, C (eds.) Statistical and Evolutionary Analysis of Biological Networks. Imperial College Press. ISBN 978-1-84816-433-8

Kiss, Istvan (2010) Large-scale properties of clustered networks: Implications for disease dynamics. Journal of Biological Dynamics, 4 (5). pp. 431-445. ISSN 1751-3758

Kiss, Istvan Z, Cassell, Jackie, Recker, Mario and Simon, Péter L (2010) The impact of information transmission on epidemic outbreaks. Mathematical Biosciences, 225 (1). pp. 1-10. ISSN 0025-5564

Kiss, Istvan Z, Cassell, Jackie, Recker, Mario and Simon, Péter L (2010) The impact of information transmission on epidemic outbreaks. Mathematical Biosciences, 225 (1). pp. 1-10. ISSN 0025-5564

Koch, Gabriel (2010) Profile decompositions for critical Lebesgue and Besov space embeddings. Indiana University Mathematics Journal, 59 (5). pp. 1801-1830. ISSN 0022-2518

Kungsman, Jimmy and Melgaard, Michael (2010) Complex absorbing potential method for systems. Dissertationes Mathematicae, 469. pp. 1-58. ISSN 0012-3862

Kyrychko, Y N and Hogan, S J (2010) On the Use of Delay Equations in Engineering Applications. Journal of Vibration and Control, 16 (7-8). pp. 943-960. ISSN 1077-5463

M

Madzvamuse, Anotida, Gaffney, Eamonn A and Maini, Philip K (2010) Stability analysis of non-autonomous reaction-diffusion systems: The effects of growing domains. Journal of Mathematical Biology, 61 (1). pp. 133-164. ISSN 0303-6812

Majumdar, Apala and Zarnescu, Arghir (2010) Landau-de Gennes theory of nematic liquid crystals: the Oseen-Frank limit and beyond. Archive for Rational Mechanics and Analysis, 196 (1). pp. 227-280. ISSN 1432-0673

P

Palombaro, Mariapia (2010) Rank-(n – 1) convexity and quasiconvexity for divergence free fields. Advances in Calculus of Variations, 3 (3). pp. 279-285. ISSN 1864-8258

Politi, M, Scalas, E, Fulger, D and Germano, G (2010) Spectral densities of Wishart-Levy free stable random matrices. European Physical Journal B: Condensed Matter and Complex Systems, 73 (1). pp. 13-22. ISSN 1434-6028

Pryer, Tristan Martin (2010) Recovery methods for evolution and nonlinear problems. Doctoral thesis (DPhil), University of Sussex.

R

Robinson, D, Charitos, E, Hanke, T, Hemmer, W, Moritz, A, Sievers, H and Stierle, U (2010) The Ross operation, a feasible and safe option in the setting of a bicuspid aortic valve? European Journal of Cardio-Thoracic Surgery, 38. pp. 333-339. ISSN 1010-7940

Robinson, Derek (2010) Major adverse cardiac and cerebrovascular events after the Ross procedure: a report from the German-Dutch Ross registry. Circulation, 122. S216-S223. ISSN 0009-7322

Robinson, Derek (2010) Prognostic factors affecting 1-year survival in hospitalised patients with a raised troponin T. European Heart Journal, 31. pp. 648-649. ISSN 0195-668X

Robinson, Derek, Innasimuthu, Antony, Rao, Gopala, Saeed, Yawer, van Heyningen, Charles and Wong, Peter (2010) Validation of a prediction score model to distinguish acute coronary syndromes from other conditions causing raised cardiac troponin T levels. Coronary Artery Disease, 21 (6). pp. 363-368. ISSN 0954-6928

S

Sarbu, Lavinia (2010) Primal-dual active set methods for Allen-Cahn variational inequalities. Doctoral thesis (DPhil), University of Sussex.

Schraeder, Daniela (2010) Analytically divergence-free discretization methods for Darcy's problem. Doctoral thesis (DPhil), University of Sussex.

Shahrokhi-Dehkordi, M S and Taheri, A (2010) Quasiconvexity and uniqueness of stationary points in a space of measure preserving maps. Journal of Convex Analysis, 17 (1). 069-079. ISSN 0944-6532.

Strauss, Michael (2010) Spectral estimates and basis properties for self-adjoint block operator matrices. Integral Equations and Operator Theory, 67 (2). pp. 257-277. ISSN 0378-620X

T

Taheri, Ali (2010) Homotopy classes of self-maps of annuli, generalised twists and spin degree. Archive for Rational Mechanics and Analysis, 197 (1). pp. 239-270. ISSN 0003-9527

Tang, Qi and Yan, Danni (2010) Autoregressive trending risk function and exhaustion in random asset price movement. Journal of Time Series Analysis, 31 (6). pp. 465-470. ISSN 0143-9782

Trashorras, José and Tsagkarogiannis, Dimitrios K (2010) From mesoscale back to microscale: reconstruction schemes for coarse-grained stochastic lattice systems. SIAM Journal on Numerical Analysis, 48 (5). pp. 1647-1677. ISSN 0036-1429

This list was generated on Sun Aug 25 13:19:16 2019 BST.